# SDR SWIA201541558

- Difficulty date: October 17, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 34,171 hours, 28,603 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER CORE COWL INNER T/E CHAFED.  R & R NEW RT ENGINE UPPER CORE COWL IAW SRM.
